# SDR AALA202509238525

- Difficulty date: August 30, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR81640005
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURN EMERGENCY LIGHT ASSY ON FWD CLOSET LH. MAINTENANCE REPLACED EMERGENCY LIGHT ASSY ON FWD CLOSET LH IAW AMM 33-51-18-000-001-A STEP  4.B(1)(A)(B)(C) AND AMM 33-51-18-400-001-ASTEP 4.C(1)(B)(C). AND STEP F.
